# SDR WRLA2008062

- Difficulty date: July 30, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: 2214025513
- Condition: Dented
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C CHECK INSPECTION DENT FOUND NR 3 ENGINE NOZZLE FAIRING SKIN DENT AT NAC BETWEEN 3O`CLOCK AND 4O`CLOCK POSITION.  (LOOKING FORWARD).  REPAIRED NR3 ENG NOZZLE FAIRING SKIN IAW EI W2008 A54B-687 REV.00.  JOB COMPLETED AND CONDITION CHECK NORMAL. (A) (S)
